MathSciNet Relay Station
MathSciNet bibliographic data
MR1680171 93D21
De La Sen, M. On the robust adaptive stabilization of a class of nominally first-order hybrid systems. IEEE Trans. Automat. Control 44 (1999), no. 3, 597–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement